| Model Number |
AU00T0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during cataract with vitrectomy procedure, it was noted that the lens failed to load during implantation.As the capsule was burst, the surgeon proceeded for vitrectomy and ended up using multipiece company lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Product history records were reviewed and the documentation indicated the product met release criteria.Viscoelastic was not provided.It is unknown if a qualified product was used.The product investigation could not identify a root cause.The instructions for use (ifu) instructs: during device preparation and implantation of the company intraocular lens (iol) with the company preloaded delivery system, a company qualified ophthalmic viscoelastic device (ovd) should be used.The use of an unqualified ovd may cause damage to the lens and potential complications during the device preparation and implantation steps.Follow up attempts were made.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).